Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Isomorphism types of infinite symmetric graphs


Author: C. M. Bang
Journal: Proc. Amer. Math. Soc. 35 (1972), 31-33
MSC: Primary 05C99
MathSciNet review: 0295944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Professor Bjarni Jónsson asked about the cardinality of isomorphism types of infinite symmetric graphs of order m, for each infinite cardinal m. We show that there are $ {2^m}$ pairwise nonisomorphic infinite symmetric graphs of order m, for each infinite cardinal m.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C99

Retrieve articles in all journals with MSC: 05C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0295944-0
PII: S 0002-9939(1972)0295944-0
Keywords: Isomorphism types, infinite symmetric graphs, 1-unary root algebra
Article copyright: © Copyright 1972 American Mathematical Society